Alert archive / Illinois / Tornado Warnings in 2009
Tornado Warning 31, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Jun 2, 2009, 4:44 PM CDT for Brown County, Illinois. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2009, 4:44 PM CDT (21:44 UTC)
- Expired
- Jun 2, 2009, 5:30 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
County Brown County, IL
The radar
The Lincoln radar (KILX), 114 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 4:58 PM CDT | FUNNEL CLOUD | 2 Nnw Versailles, IL | SPOTTER REPORTED A WELL DEFINED FUNNEL CLOUD |
| Jun 2, 5:04 PM CDT | HAIL 0.7 | Mount Sterling, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLSX 022144
TORLSX
ILC009-022230-
/O.NEW.KLSX.TO.W.0031.090602T2144Z-090602T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
444 PM CDT TUE JUN 2 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* TORNADO WARNING FOR...
BROWN COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 530 PM CDT
* AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CONFIRMED TORNADO JUST NORTH OF BUCKHORN OR NEAR MOUND
STATION...OR 18 MILES SOUTHWEST OF RUSHVILLE. DOPPLER RADAR SHOWED
THIS TORNADO MOVING EAST AT 20 MPH.
* THE TORNADO WILL BE NEAR...
MOUNT STERLING AROUND 455 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE RIPLEY
AND COOPERTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 4005 9068 4003 9061 4001 9061 3999 9060
3999 9051 3992 9053 3988 9058 3985 9058
3989 9092 4007 9092 4007 9067
TIME...MOT...LOC 2144Z 270DEG 19KT 3998 9083
$$
TES2 follow-up statements
000
WWUS53 KLSX 022203
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
503 PM CDT TUE JUN 2 2009
ILC009-022230-
/O.CON.KLSX.TO.W.0031.000000T0000Z-090602T2230Z/
BROWN IL-
503 PM CDT TUE JUN 2 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL
BROWN COUNTY...
AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MOUNT STERLING...OR
15 MILES SOUTHWEST OF RUSHVILLE...MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
BROWN COUNTY...INCLUDING THE FOLLOWING LOCATIONS RIPLEY AND
COOPERTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
&&
LAT...LON 3988 9058 3993 9083 4007 9086 4007 9067
4005 9068 4003 9061 4001 9061 3999 9060
3999 9051 3992 9053
TIME...MOT...LOC 2203Z 264DEG 22KT 3996 9072
$$
TES000
WWUS53 KLSX 022222
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT TUE JUN 2 2009
ILC009-022232-
/O.EXP.KLSX.TO.W.0031.000000T0000Z-090602T2230Z/
BROWN IL-
522 PM CDT TUE JUN 2 2009
...THE TORNADO WARNING FOR BROWN COUNTY WILL EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.
LAT...LON 3988 9058 3993 9083 4007 9086 4007 9067
4005 9068 4003 9061 4001 9061 3999 9060
3999 9051 3992 9053
TIME...MOT...LOC 2222Z 264DEG 22KT 3997 9057
$$
TESWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Jun 2, 4:04 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 2, 4:04 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 404 PM CDT TUE JUN 2 2009 .DISCUSSION... /400 PM CDT TUE JUN 2 2009/ VERY UNSTABLE CONDITIONS DEVELOPED ACROSS THE AREA BY MIDDAY IN RESPONSE TO HEATING OF THE MOIST BOUNDARY LAYER. WITH LITTLE CIN...MULTICELL STORMS AND PULSE STORMS RAPIDLY DEVELOPED ACROSS SOUTHEAST AND EAST CENTRAL MISSOURI THROUGH SOUTHWEST ILLINOIS. HAIL...MICROBURSTS AND VERY HEAVY BURSTS OF RAIN HAVE BEEN THE MAIN ISSUES. WHAT IS LEFT OF THIS ACTIVITY HAS MOVED INTO ILLINOIS WITH STORM SCALE BOUNDARIES INITIATING ADDITIONAL CELLS. SCATTERED STORMS ALSO CONTINUE TO DEVELOP BACK ACROSS SOUTHWEST AND SOUTH CENTRAL MISSOURI WHERE THE AIR MASS REMAINS QUITE UNSTABLE. ALL OF THE AFOREMENTIONED STORMS HAVE BEEN IN THE WARM SECTOR...AND NOW THE SLOW MOVING COLD FRONT DRAPPED FROM NORTHERN MISSOURI INTO CENTRAL ILLINOIS IS BECOMING INCREASINGLY ACTIVE. THE MAJORITY OF THE WARM SECTOR STORMS SHOULD DIMINISH NEAR SUNSET...WHILE THE SOUTHEAST MOVING COLD FRONT WILL CONTINUE TO FOCUS SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT. HAVE MENTIONED HEAVY RAIN WITH STORMS IN ALL AREAS ALTHOUGH EXPECT IT TO BE LOCALIZED...THUS ONLY LEFT THE CURRENT FFA INTACT AND TRIMMED BACK THE LONGEVITY TO ONLY TONIGHT. MAIN AREA FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY SHOULD BE ALONG AND SOUTH OF I-70...WITH A SERIES OF FRONTAL WAVES TRAVERSING THE FRONT AND THE MIGRATING TROF PRESENTLY ACROSS THE PLAINS PROVIDING LARGE SCALE ASCENT. PRECIPITATION IS EXPECTED TO WIND DOWN ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS WED NIGHT AND HAVE FAVORED THE SLIGHTLY FASTER NAM. MOST OTHER ASPECTS OF THE FORECAST REMAIN CONSISTENT AND JUST CONTINUED TO MASSAGE THEM...NAMELY COOLER THAN NORMAL WED INTO THURSDAY WITH MODERATION INTO THE WEEKEND. AN EAST-WEST BOUNDARY THIS WEEKED WILL PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS AT LEAST THROUGH LATE SUNDAY...PRIMARILY ACROSS THE NORTHERN HALF OF THE AREA. THERE COULD ALSO BE QUITE A TEMP RANGE ACROSS THE FRONT WITH 70S NORTH AND NEAR 90 SOUTH ON SUNDAY. THE MODELS DIVERGE QUITE A BIT EARLY NEXT WEEK WITH HANDLING OF THE FRONT AND ATTM SIDED WITH THE ECMWF. GLASS && .AVIATION... /1240 PM CDT TUE JUN 2 2009/ FOR THE 18Z TAFS...WITH A WEAKER CAP ON TAP FOR TODAY AND CONTINUAL MIXING OF THE LOWER ATMOSPHERE SHOWERS AND THUNDERSTORMS HAVE ERRUPTED ACROSS THE SOUTHERN MO INTO SOUTHERN IL. ANTICIPATE THUNDERSTORM ACTIVITY TO CONTINUE WITHIN THE WARM SECTOR SOUTH A STALLED FRONTAL BOUNDARAL WEATHER ROUNDUP NATIONAL WEATHER SERVICE SAN ANGELO TX 400 PM CDT TUE JUN 02 2009 NOTE: FAIR INDICATES FEW OR NO CLOUDS BELOW 12,000 FEET WITH NO SIGNIFICANT WEATHER AND/OR OBSTRUCTIONS TO VISIBILITY. TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-022200 ...LOCATIONS ACROSS WEST CENTRAL TEXAS... CITY SKY/WX TMP DP RH WIND PRES REMARKS SAN ANGELO SUNNY 92 64 39 S14G20 29.86F ABILENE PTSUNNY 89 64 43 S8 29.88F DYESS AFB MOSUNNY 88 64 44 S9 29.87F JUNCTION MOSUNNY 90 63 40 S9 29.90F SWEETWATER PTSUNNY 88 64 45 SE10 29.92S BROWNWOOD NOT AVBL SONORA SUNNY 91 64 40 S8 29.93F BRADY SUNNY 90 66 45 S13 29.90F OTHER LOCATIONS IN TEXAS CITY SKY/WX TMP DP RH WIND PRES REMARKS AMARILLO MOSUNNY 82 47 29 NW14G21 29.99F BIG SPRING PTCLDY 92 55 28 SE3 29.90F SNYDER MOSUNNY 88 59 38 S6 29.89F LUBBOCK TSTM 77 62 59 E14G24 29.96R MIDLAND MOSUNNY 95 42 16 SE6 29.88F DAL/FT WORTH PTSUNNY 88 66 48 S8 29.91F AUSTIN MOSUNNY 92 63 38 S10G16 29.87F DEL RIO MOSUNNY 94 58 29 SE16 29.83F
Hazardous weather outlook, Jun 2, 4:30 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 430 PM CDT TUE JUN 2 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 430 PM CDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED AS A COLD FRONT PROGRESSES SOUTHEAST ACROSS THE AREA. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH ANY OF THE STORMS...WHILE SOME OF THE STORMS COULD BE SEVERE THIS EVENING PRODUCING DAMAGING WINDS AND LARGE HAIL. MODERATE TO MAJOR FLOODING IS CONTINUING ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ALONG AND SOUTH OF INTERSTATE 70 ON WEDNESDAY...AND ACROSS SOUTHEASTERN MISSOURI AND SOUTHWEST ILLINOIS ON WEDNESDAY NIGHT. THE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH MONDAY ACROSS MUCH OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS PARTS OF THE AREA THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Local storm report, Jun 2, 4:32 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
432 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 2 NW VERNON 38.82N 89.12W
06/02/2009 MARION IL TRAINED SPOTTER
LARGE TREE AND TV ANTENNA BLOWN DOWN
&&
EVENT NUMBER LSX0902176
BRITTLocal storm report, Jun 2, 4:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 1 SW VANDALIA 38.97N 89.11W
06/02/2009 M0.75 INCH FAYETTE IL PUBLIC
&&
EVENT NUMBER LSX0902177
CVKINGLocal storm report, Jun 2, 4:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0430 PM WALL CLOUD 3 SW BUCKHORN 39.90N 90.87W
06/02/2009 BROWN IL AMATEUR RADIO
ROTATING WALL CLOUD.
&&
EVENT NUMBER LSX0902178
JPKLocal storm report, Jun 2, 4:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
439 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG 1 SW VANDALIA 38.97N 89.11W
06/02/2009 FAYETTE IL CO-OP OBSERVER
SEVERAL LARGE BRANCHES DOWN SOUTHWEST OF VANDALIA.
&&
EVENT NUMBER LSX0902179
CVKINGLocal storm report, Jun 2, 4:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO MOUND STATION 40.01N 90.87W
06/02/2009 BROWN IL LAW ENFORCEMENT
RELAYED THROUGH ILLINOIS STATE POLICE FROM BROWN
COUNTY. TORNADO NEAR MOUND STATION (TIMEWELL). NO REPORT
OF DAMAGE.
&&
EVENT NUMBER LSX0902181
JPKLocal storm report, Jun 2, 4:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
444 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0443 PM WALL CLOUD MOUNT STERLING 39.98N 90.76W
06/02/2009 BROWN IL TRAINED SPOTTER
SPOTTER REPORTED SEEING STRONG ROTATION
&&
EVENT NUMBER LSX0902182
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:02 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 43 min |
| Jun 2, 2:19 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 41 min |
| Jun 2, 2:40 PM CDT | Areal Flood Advisory | LSX | Madison, Saint Clair | 5 hr |
| Jun 2, 3:14 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 46 min |
| Jun 2, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 31 min |
| Jun 2, 3:52 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion | 38 min |
| Jun 2, 3:58 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 47 min |
| Jun 2, 4:14 PM CDT | Tornado Warning | LSX | Adams, Brown | 31 min |
| Jun 2, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 50 min |
| Jun 2, 5:26 PM CDT | Areal Flood Advisory | LSX | Adams, Brown, Pike | 6 days |
Nearby
Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.